MathSciNet Relay Station
MathSciNet bibliographic data
MR2128333 (2006a:05178) 05E30 (05C50)
Curtin, Brian Algebraic characterizations of graph regularity conditions. Des. Codes Cryptogr. 34 (2005), no. 2-3, 241–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement